# SDR 08FDEA03357

- Difficulty date: August 10, 2008
- Submitted: August 19, 2008
- Operation: Air carrier
- Aircraft: N223FE
- Make and model: Boeing 727233
- Aircraft serial: 20935
- Aircraft time: 57,860 hours, 36,209 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65236382
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT SEAT TRACK OUTBOARD FLANGE TOP STA 425 RBL 45.  FABRICATED NEW SEAT TRACK SECTION FROM BS 390 TO BS 480.  FABRICATED REPAIR SPLICES.  INSTALLED NEW SEAT TRACK SECTION AND SPLICE AT BS 390 TO BS 480 RBL 45 IAW SRM 53-10-5 FIG 1 AND SRM 53-10-2 FIG 7.
